# SDR DALA2023081406585

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 46,851 hours, 40,231 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9576 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DUE TO THE "ANTI-SKID FAIL' MESSAGE ILLUMINATING DURING APPROACH. THE LANDING WAS UNEVENTFUL, AND THE AIRCRAFT TAXIED TO THE GATE. CORRECTIVE ACTION: MAINTENANCE FOUND THE ANTI-SKID CONNECTOR #R5-6020 TO BE LOOSE. ONCE THE CONNECTOR WAS RE-SECURED PROPERLY, THE ANTI-SKID SYSTEM FUNCTIONED NORMALLY. THE AIRCRAFT HAS RETURNED TO SERVICE. (LP #4950228)
